Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switch from amitrip to noritrip due to poop out? Jaxter99

Posted by ed_uk2010 on March 2, 2018, at 4:14:25

In reply to Re: Switch from amitrip to noritrip due to poop out? ed_uk2010, posted by Jaxter99 on March 2, 2018, at 2:01:14

Hi,

>I am on something else for my bladder (Elmiron) but I've been on it for 7 months now (takes 3-6 months to work) and it doesn't seem to be working.

I'm sorry to hear that.

>The other medications they recommend I'm either already on (SSRI) or would cause even more drowsiness than I'm already experiencing.

Which other medications have they suggested? Amitriptyline often causes more drowsiness than other pain treatments, so if amitriptyline was stopped, you might be able to tolerate something else.

>I'm only on 25mg - would you not be able to do a straight switch at that dosage?

Yes you could. I was meaning to reduce slowly if you were stopping tricylics, not switching to nortriptyline.

Because paroxetine increases the level of tricylics in the body, you aren't likely to need a high dose of either amitriptyline or nortriptyline. And, for safety reasons, it wouldn't be recommended. It sounds like you've been OK on 25mg in terms of side effects though(?) It's common to do an ECG/EKG if someone takes amitriptyline (or nortriptyline) with an interacting drug, but it's not universal.

I suppose the advantage of trying nortriptyline is that it's a fairly simple treatment option.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1097097
URL: http://www.dr-bob.org/babble/20180212/msgs/1097115.html